Woman shares horrifying details of her vaccine injuries from a hospital bed – Dr. Eddy Bettermann MD

In her video, the woman talked about the many complications brought about by a vaccine after her inoculation on May 3.

According to the woman, she developed Stevens-Johnson Syndrome, which is a rare but serious disorder that affects the skin, mucous membrane, genitals, and eyes, and is usually caused by an unpredictable adverse reaction to medications.

A known case of SJS in a patient that received a second dose of the Pfizer vaccineshowed that the disorder presented following the inoculation without exposure to any other drug. The patient, a middle-aged woman from Saudi Arabia complained of the presence of bullae that ruptured and refilled five days after her second dose of the Pfizer vaccine. (Related: UN vaccine experts ADMIT to massive, global vaccine cover-up.)

Woman shares horrifying details of her vaccine injuries from a hospital bed – Dr. Eddy Bettermann MD